Hadi Bonab, Samira, Abazari, Rasoul, Bagheri Vakilabad, Ali. (1398). Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), 50-61. doi: 10.30495/maca.2019.679847
Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad. "Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1, 1, 1398, 50-61. doi: 10.30495/maca.2019.679847
Hadi Bonab, Samira, Abazari, Rasoul, Bagheri Vakilabad, Ali. (1398). 'Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1(1), pp. 50-61. doi: 10.30495/maca.2019.679847
Hadi Bonab, Samira, Abazari, Rasoul, Bagheri Vakilabad, Ali. Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1398; 1(1): 50-61. doi: 10.30495/maca.2019.679847


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.